# SDR ASAA2013061295072

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 65,723 hours, 37,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65528804
- Condition: Cracked
- Location: Bs 927-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT L2 DOOR LWR FORWARD CUTOUT.  ACFT GROUNDED.  REPAIRED CRACKED SKIN IAW SRM 53-00-01-2R-32.
